I am 21 years old and about a month ago I started taking Sertraline 25mg twice a day. Last night I woke up drenched in sweat even though I sleep with the AC on and 2 fans in my room. This has happened before I was taking this medication, but last night was probably the worse. Could this be a side effect? Or should I go to my primary doctor and see what it could be? I had lab work down about 2 months ago and everything was normal. Thank you.
I think once you read this you'll be convinced it's the medication, hope it helps:
Hi, increased sweating is a potential side effect from taking Sertraline, as well as fever. Because you experienced the sweats before taking the Sertraline as well, there could be several reasons causing this, such as problems/issues with your thyroid (overactive), nerve damage, OSA, etc... i would go back to your doctor and explain the problem persists and ask for a second opinion...
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am having terrible night sweats! Help! Does anyone know something that can get rid of these? Help!
Updated 12 Jul 2013 • 3 answers
Updated 9 Nov 2015 • 3 answers
Posted 24 Jul 2016 • 1 answer
Updated 9 Oct 2017 • 2 answers
Updated 21 Jan 2019 • 4 answers